| Model Number |
02.12.0610FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 weeks from the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2108933: 99 items manufactured and released on 16-sep-2021.Expiration date: 2026-09-02.No anomalies found related to the problem.To date, 36 items of the same lot have been sold with no similar reported case during the period of review.